# SDR SIMA200927502

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14525140023
- Condition: Corroded
- Location: Fuselage
- Part time: 20,499 hours, 18,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND STIFFENER BETWEEN LEFT BEAM AND PASSENGER DOOR AT FRAME 17-18 TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED STIFFENER BETWEEN LEFT BEAM AND PASSENGER DOOR IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
